MathSciNet Relay Station
MathSciNet bibliographic data
MR33443 36.0X
Courant, Richard; Lax, Peter On nonlinear partial differential equations with two independent variables. Comm. Pure Appl. Math. 2, (1949). 255–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement